# SDR 2005UALA00064

- Difficulty date: January 16, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 31,057 hours, 3,947 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTED EEL LIGHT AT SEATS 6AB, 7AB, AND 8AB ARE INOP. REPLACED POWER SUPPLY M6003, TEST OK.
